Alert archive / Oregon / Gale Warnings in 2021
Gale Warning 48, NWS Portland, OR
NWS Portland, OR issued this gale warning at Dec 19, 2021, 2:01 PM PST. It took effect at Dec 19, 2021, 10:00 PM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2021, 2:01 PM PST (22:01 UTC)
- In effect from
- Dec 19, 2021, 10:00 PM PST
- Expired
- Dec 20, 2021, 12:41 PM PST
- In force
- 15 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
013 WHUS76 KPQR 192201 MWWPQR URGENT - MARINE WEATHER MESSAGE National Weather Service Portland OR 201 PM PST Sun Dec 19 2021 PZZ255-275-201115- /O.EXT.KPQR.SC.Y.0223.000000T0000Z-211220T0600Z/ /O.UPG.KPQR.GL.A.0023.211219T2300Z-211220T2000Z/ /O.NEW.KPQR.GL.W.0048.211220T0600Z-211220T2100Z/ Coastal waters from Cascade Head to Florence OR out 10 NM- Waters from Cascade Head to Florence OR from 10 to 60 NM- 201 PM PST Sun Dec 19 2021 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST MONDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 16 ft at 14 seconds expected. For the Small Craft Advisory, east winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 13 ft at 12 seconds. * WHERE...Coastal waters from Cascade Head to Florence OR out 10 NM and Waters from Cascade Head to Florence OR from 10 to 60 NM. * WHEN...Gale Warning, from 10 PM this evening to 1 PM PST Monday. Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ250-270-201115- /O.EXT.KPQR.SC.Y.0223.000000T0000Z-211221T0600Z/ Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM- Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM- 201 PM PST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 ft at 13 seconds. * WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM and Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM. * WHEN...Until 10 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ210-200300- /O.CON.KPQR.SC.Y.0224.000000T0000Z-211220T0300Z/ Columbia River Bar- 201 PM PST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Rough bar conditions expected. - GENERAL SEAS...Seas 4 to 6 ft through Monday morning. - FIRST EBB...Strong ebb around 445 PM Sunday. Seas 10 to 12 ft with breakers possible. - SECOND EBB...Around 530 AM Monday. Seas to 8 ft. * WHERE...In the Main Channel of the Columbia River Bar. * WHEN...Until 7 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/portland
2 follow-up statements
900
WHUS76 KPQR 201036
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
236 AM PST Mon Dec 20 2021
PZZ255-275-202100-
/O.CON.KPQR.GL.W.0048.000000T0000Z-211220T2100Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
236 AM PST Mon Dec 20 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
up to 35 kt and seas building to 14 to 16 ft at 14 seconds.
* WHERE...Coastal waters from Cascade Head to Florence OR out 10
NM and Waters from Cascade Head to Florence OR from 10 to 60
NM.
* WHEN...Gale Warning, from 10 PM this evening to 1 PM PST Monday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-202345-
/O.NEW.KPQR.SC.Y.0225.211220T2300Z-211221T0400Z/
Columbia River Bar-
236 AM PST Mon Dec 20 2021
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM PST THIS EVENING...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...Seas 4 to 6 ft early this morning building to
7 to 9 ft late this afternoon and early this evening before
subsiding to 4 to 6 ft late Monday night into Tuesday.
- FIRST EBB...Around 530 AM Monday. Seas 5 to 7 ft.
- SECOND EBB...Strong. Around 515 PM Monday. Seas 9 to 11 ft
with breakers.
.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...From 3 PM this afternoon to 8 PM PST this evening.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
PZZ250-270-202345-
/O.CON.KPQR.SC.Y.0223.000000T0000Z-211221T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
236 AM PST Mon Dec 20 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
* WHAT...East winds 15 to 25 kt with gusts up to 30 kt becoming
southerly from the Columbia River mouth southward and seas
building to 9 to 11 ft at 10 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Until 10 PM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland203
WHUS76 KPQR 202041
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
1241 PM PST Mon Dec 20 2021
PZZ255-275-210945-
/O.CAN.KPQR.GL.W.0048.000000T0000Z-211220T2100Z/
/O.NEW.KPQR.SC.Y.0226.211220T2041Z-211221T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
1241 PM PST Mon Dec 20 2021
...SMALL CRAFT ADVISORY THROUGH LATE TONIGHT..
...GALE WARNING HAS ENDED...
* WHAT...South to southeast winds 15 to 20 kt, with gusts up to 25
kt through late evening. Winds will be ease a bit more
overnight. Seas mostly 9 to 12 ft at 10 seconds, with higher
seas farther offshore.
* WHERE...Coastal waters from Cascade Head to Florence OR out 10
NM and Waters from Cascade Head to Florence OR from 10 to 60
NM.
* WHEN...Until 4 AM PST Tuesday.
* IMPACTS...Conditions may be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ210-210600-
/O.EXT.KPQR.SC.Y.0225.211220T2041Z-211221T0600Z/
Columbia River Bar-
1241 PM PST Mon Dec 20 2021
...SMALL CRAFT ADVISORY THROUGH 10 PM THIS EVENING...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...mostly 3 to 5 ft.
- FIRST EBB...Strong ebb around 515 pm Monday. Seas 11 ft with
breakers.
- SECOND EBB...Around 6 am Tuesday. Seas 9 ft with breakers
possible.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 10 PM PST this evening.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
PZZ250-270-210945-
/O.EXT.KPQR.SC.Y.0223.000000T0000Z-211221T1200Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
1241 PM PST Mon Dec 20 2021
...SMALL CRAFT ADVISORY THROUGH LATE TONIGHT...
* WHAT...South to southeast winds 10 to 20 kt, with gusts up to
25 kt through late evening. Winds will be ease a bit more
overnight. Seas 9 to 12 ft at 10 seconds, with higher seas
farther offshore.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Until 4 AM PST Tuesday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portlandWhat forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Dec 19, 11:20 AM PST, 2 hours 41 minutes earlier.
Area forecast discussion, Dec 19, 11:20 AM PST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Portland OR
1120 AM PST Sun Dec 19 2021
Updated headlines and aviation discussion.
.SYNOPSIS...A stalled frontal zone continues to produce a band of
heavy precipitation across portions of NW Oregon, along with some
areas of wet snow north of Salem. Any additional snow accumulations
for the lowlands will be light today, except perhaps near the
Columbia Gorge. The front will spread rain and milder air aloft back
northward across the region today through Monday, but easterly flow
will keep cold air locked into the Hood River Valley and the Columbia
Gorge. This will likely lead to substantial snowfall in the Hood
River Valley, the Central Columbia Gorge, and the Cascades Mt Hood
northward today through Monday. Low pressure is expected to remain
offshore for much of the week, pivoting disturbances north across the
forecast area for periods of rain. Easterly flow will persist,
maintaining at least some threat of freezing or frozen precip in the
Gorge and Hood River Valley for much of the week.
&&
.SHORT TERM...Today through Tuesday...It has been quite the dynamic
night weather-wise across NW Oregon and portions of SW Washington, as
all the necessary ingredients came together at just the right time
for a 20-30 mile wide band of wet snow down to the valley floors.
This got a lot of attention overnight, as this band of wet snow
developed right across the Portland metro area. Impacts have
generally been minor but nonzero, as roads in town have mostly
remained wet with a few exceptions. The snow is almost entirely
supported by heavy precipitation rates within the frontal band.
Outside of the frontal band with lower snow levels, snow levels are
mostly around 2000 feet north of the front, and 5000 feet or higher
to the south of the front.
The heavy precipitation rates are the result of strong
frontogenetical forcing as mild subtropical air to the south of the
front receives pushback from cool high pressure building southward
into Washington. This setup changes little over the next 24-36 hours,
though models show good agreement in the cold air giving way just
enough to push the front slowly northward west of the Cascades,
likely ending the lowland snow threat for the Willamette Valley and
the I-5 corridor in SW Washington. Winter Weather Advisories are set
to expire at 6 AM for the Vancouver area and 8 AM for the northern
and central Willamette Valley. Will make no changes to this, as
lowland snow reports are becoming fewer and further between, and most
locations that had fallen to 32 degrees have since climbed a degree
or two.
Cold air will be more stubborn east of the Cascades, as cold high
pressure over the lower British Columbia mainland continues to supply
low-level cold advection through the Okanagan valley. Weak upper
ridging over the Great Basin and the Interior Northwest will also
allow the eastside cold pool to build or re-establish each night
under good radiational cooling. All this seems to point to a healthy
supply of cold air to cause winter precip type challenges for the
east slopes of the Cascades, Hood River Valley, and the Columbia
Gorge the next several days. If anything, the UW WRF 4km model and
the 00z EC Ensemble mean suggest the air mass getting colder at The
Dalles through tonight. Meanwhile, precipitation will be increasing
as the area of strongest frontogenetical forcing retreats into the
Columbia Gorge.
Models are notorious for struggling to adequately portray just how
much snow can occur the Hood River Valley in this type of scenario.
That said, the higher resolution models seem to be doing a decent job
of it. These models are likely driving the higher chances of high-end
snow totals for the Hood River Valley shown in the latest runs of the
NBM. For instance, NBM 4.1 suggests a 27 percent chance of 12 or more
inches of snow in Parkdale by Monday morning - and this may actually
be on the conservative side. Therefore we have the confidence to
issue Winter Storm Warnings for the Cascades north of roughly Mt
Hood, the Hood River Valley, and central portions of the Columbia
Gorge, including Hood River proper. For now, our Winter Storm
Warnings show 4 to 8 inches of snow by midday Monday near river level
around Hood River, 6 to 12 inches above 500 feet, and 8 to 16 inches
for the Upper HR Valley. The Cascades north of Mt Hood stand to see 1
to 2 feet of snow by midday Monday, especially above 4000 feet. Snow
levels will be considerably higher south of Mt Hood, cutting down on
snow totals south of Highway 26. As the warmer air aloft chips away
at the low-level cold air, snow will likely change to a period of
freezing rain at some point for these areas - most guidance suggests
this happens some time Monday. Will likely need additional advisories
beyond Monday as the threat becomes clearer.
Not to be forgotten in all the talk about snow is the threat of
flooding associated with the heaviest rainfall rates, now generally
Salem southward. Rainfall totals over the past 6 hours have generally
been in the 0.50 to 1.00" range across this area...enough to cause
nuisance issues but not yet significant flooding. Probabilistic NBM
guidance suggests another 2 inches of rain could easily fall in this
same area, especially in the Coast Range and Cascades. This may start
to drive some coastal rivers close to flood stage as this event
unfolds - hence the Flood Watch appears to be in good shape for these
areas. The heaviest rain has thus far missed the burned areas of most
concern, but will need to watch for the potential of debris flows
particularly in the Beachie Creek, Riverside, Lionshead, and Echo
Mountain burned areas.
The forecast area looks to be between weather systems much of Monday
night and Tuesday, as shortwave ridging passes overhead. This should
allow the forecast area to dry out somewhat, but will also allow
restoration of the cold pool east of the Cascades. As a result,
freezing rain or snow may be a threat in and near the Columbia Gorge
as the next frontal system spreads precip back into the area Tuesday
night. Weagle
&&
.LONG TERM...Wednesday through Friday...With diverging model
solutions there isn't too much confidence moving into the long term
forecast. Over the last 24 hours the 12Z EC has become more inline
with the 12Z GEM solution; these solutions show a deep upper level
trough moving south along the B.C. coastline and shifts inland near
Vancouver Island early Thursday morning. While the 12Z GFS shows the
trough staying offshore and dropping south towards northern
California Thursday morning. The latest 12Z run of the GEM is
stronger, slower and drops the trough axis right across the Pacific
NW into Thursday morning. The associated surface front will move on
to the north Oregon coast Wednesday afternoon [according to the GEM]
and bring a cool and showery pattern across the area Thursday.
Temperatures aloft will drop to around -3 to -5 C at 850 mb Thursday
which will aid in dropping snow levels to around 2500 to 3000 ft by
Thursday. With post frontal showers, snow will have a good chance
for accumulating up in the Cascades.
A secondary, weak front will move through the northwesterly flow and
provide enough lift to bring another round of heavier showers Friday.
Snow levels will also progressively drop Friday as the arctic air
mass over Canada pushes south. Overnight lows across Willamette
Valley sites will likely dipping into the mid 30s. Snow levels will
drop to around 2000 ft and potentially 1500 ft by end of day Friday.
NBM shows a 10-15% chance that lowlands in the northern Willamette
Valley will see very light (around 0.1 inches) snow through the day
Friday. /BMuhlestein
&&
.AVIATION...18Z TAFs: Expect a mix of conditions between MVFR to
IFR across much of the area as a complex system brings a mix of
weather conditions for all terminals. The cold front that
dropped southeast overnight stalled half way across the county
warning area along a line from Lincoln City to Hood River this
morning. This produced widespread rain to the south and a snow
to rain-snow mix to the north. Because the front was stationary
for a prolonged period of time flooding has occurred in
Willamette Valley counties south of Clark and north of Lane. Non-
towered terminals may have standing water.
The front is now undulating north as a warm front pushes up from
the south. Areas of heavy rain will cause deteriorating
conditions. This has been problematic across the Portland metro
for the last couple hours and will continue through the day. Due
to the placement of the low offshore a complex wind pattern will
occur as the axis setups across the region overnight Sunday into
Monday. Expect gusty south winds along the coast tonight; KONP
will likely seeing gusts around 25 kt. Inland terminals south of
KUAO will see northeasterly winds as the low approaches
overnight. Across the metro, expect to see gusty east winds out
of the Columbia River Gorge as a temperature gradient builds
across the Cascades. Wind gusts up to 30 kt are possible in KTTD.
East winds will also drop temperatures in the Upper Hood River
Valley but areas west of Multnomah Falls should remain above
freezing. Snow levels west of Multnomah Falls will reach 5000 ft
by 18Z Monday whereas areas to the east will continue to be
around 1500 ft. As the warm sector of the low pushes northeast
it will increase chances for freezing rain east of Cascade Locks
above 500 ft. However, this warm air aloft isn't all that
pronounced so if there are any ice accumulations in this area it
should be fairly small or it could all be snow.
For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse
KPDX AND APPROACHES...MVFR ceilings will dominate through the
forecast period as a warm front pushes north. IFR conditions are
possible with heavier showers. East winds out of the Gorge will
trend around 10-15 kt with the potential for 30 kt gusts near
KTTD. Overnight temperatures will drop to near freezing Sunday
night but no snow is expected as they rise to near 5000 ft by 18Z
Monday. -BMuhlestein
&&
.MARINE...Rain has eased this morning as the cold front that
brought slightly more active weather has moved inland and east. A
broad area of low pressure though will advance towards the
California Coast Monday which will remain nearly stationary
through the middle of the week. This means there will be little
change in the overall weather pattern for the next few days.
Winds will be a bit more dynamic as they become southerly this
afternoon increasing from 10 to 15 kt with gusts to 20 kt to 15
to 20 kt with gusts to 25 kt. In the central waters though a
tighter pressure gradient will cause those southerly winds to
amplify more with winds 20 to 25 kt with gusts to 40 kt. A Gale
Warning has been issued for PZZ275 and PZZ255 from this afternoon
through Monday morning. The northern waters will remain under a
Small Craft Advisory as winds will likely be less intense. Winds
will once again ease Monday evening.
Will continue to see a westerly swell around 7 to 10 ft at 12
seconds through Monday morning. With the stronger winds in place
expecting an enhanced southerly wind wave which will aid in
amplifying the combined seas. By Monday afternoon the low in the
eastern Pacific will intensify slightly and create a new
southerly fresh swell with dynamic fetch. The southerly swell
will be higher around 10 to 12 ft at 11 seconds in the central
waters, and closer to 10 ft at 11 seconds in the northern waters.
Will still see that secondary westerly swell though around 3 to 5
ft at 13 seconds. -Muessle
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Warning until noon PST Monday for Central Columbia
River Gorge-Northern Oregon Cascades-Upper Hood River
Valley.
Flood Watch through Monday morning for Central Coast Range of
Western Oregon-Central Oregon Coast-Central Willamette
Valley-Northern Oregon Cascade Foothills-South Willamette
Valley.
WA...Winter Storm Warning until noon PST Monday for Central Columbia
River Gorge-South Washington Cascades.
PZ...Small Craft Advisory until noon PST Monday for coastal waters
from Cape Shoalwater WA to Cascade Head OR out 60 nm.
Gale Watch from 3 PM PST this afternoon through Monday morning
for coastal waters from Cascade Head OR to Florence OR out
60 nm.
Small Craft Advisory until 3 PM PST this afternoon for coastal
waters from Cascade Head OR to Florence OR out 60 nm.
Small Craft Advisory until 7 PM PST this evening for Columbia
River Bar.
&&
&&
&&
www.weather.gov/portland
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortlandIn the hours before
Local storm report, Dec 19, 9:41 AM PST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
941 AM PST SUN DEC 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM SNOW 1 W AMBOY 45.89N 122.47W
12/19/2021 M0.8 INCH CLARK WA PUBLIC
0308 AM SNOW 3 W HILLSBORO 45.54N 123.00W
12/19/2021 E0.5 INCH WASHINGTON OR PUBLIC
0409 AM HEAVY RAIN 1 SW WEST SALEM 44.94N 123.07W
12/19/2021 M1.50 INCH POLK OR PUBLIC
0959 PM SNOW 2 S GRESHAM 45.47N 122.43W
12/18/2021 E0.5 INCH MULTNOMAH OR PUBLIC
0907 AM HEAVY RAIN KEIZER 45.00N 123.03W
12/19/2021 M1.40 INCH MARION OR PUBLIC
0423 AM SNOW 2 W SAINT HELENS 45.86N 122.84W
12/19/2021 E0.3 INCH COLUMBIA OR PUBLIC
1215 AM SNOW 2 W DAMASCUS 45.42N 122.51W
12/19/2021 M0.3 INCH CLACKAMAS OR PUBLIC
&&Local storm report, Dec 19, 10:17 AM PST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1017 AM PST SUN DEC 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HEAVY RAIN 2 W MT TABOR 45.50N 122.63W
12/19/2021 M2.00 INCH MULTNOMAH OR PUBLIC
&&Local storm report, Dec 19, 12:55 PM PST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1255 PM PST SUN DEC 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 2 E MAPLETON 44.03N 123.83W
12/19/2021 M2.30 INCH LANE OR TRAINED SPOTTER
&&
TKThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 7:36 PM PST | Areal Flood Advisory | PQR | Clackamas, Multnomah, Washington | 3 hr |
| Dec 18, 8:10 PM PST | Gale Watch | PQR | 18 hr | |
| Dec 18, 8:10 PM PST | Small Craft Advisory | PQR | 54 hr | |
| Dec 18, 8:32 PM PST | Flood Watch | PQR | 35 hr | |
| Dec 18, 8:39 PM PST | Winter Storm Watch | PQR | 7 hr | |
| Dec 19, 2:55 AM PST | Small Craft Advisory | PQR | 16 hr | |
| Dec 19, 3:22 AM PST | Winter Storm Warning | PQR | 36 hr | |
| Dec 19, 6:08 AM PST | Areal Flood Advisory | PQR | Marion | 4 hr |
| Dec 19, 8:32 AM PST | Areal Flood Advisory | PQR | Benton, Clackamas, Linn, Marion, Multnomah, Polk and 3 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.